# SDR HEEA0012818

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL
- Condition: Leakage
- Location: Vert Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB INDICATOR CASE LEAKAGE.
